TheLupusSite.com banner

1 - 3 of 3 Posts

·
Registered
Joined
·
360 Posts
Discussion Starter #1
Hi everybody.

Right now I'm on between 10-12 pills a day, plus a few vitamins and supplements. I also inject between .6 and .8 ml of MTX weekly. Lately I've been getting a sore feeling in my bladder now and then. It's like the very beginning of a bladder infection, but it doesn't progress to that. I think all these meds are irritating it, as well as my stomach. I was OK until I added the Imuran and Acyclovir three times a day. I don't know which one is causing the problem but I hope to stop the Acyclovir when I get off the MTX which is giving me blisters on my face. My stomach is also giving me a minor amount of grief. I'm drinking tons of liquids and that helps a bit, but I'm wondering if any of you have any input or advice for me.
 

·
Registered
Joined
·
3,471 Posts
jess i think a call to the dr's may be worth it, and tell him/her, never know with all these meds whats doing what hey?

Lin xxx
 

·
Registered
Joined
·
14,661 Posts
Hello Jesse
Maybe it is a bladder infection. I have had three in the past 18 months or 2 years, which were asymptomatic at least not typical full blown symptoms just vague niggles a bit like mild period cramps and only slightly more frequency. The main symptom was extreme fatigue and vaguely out of sorts. In fact I am going to get urine tested regularly along with my 3 monthly bloods.
Could any of your 'supplements' be responsible ?

I don't know of any effects your meds would have on your bladder.

Let us know how you get on

Clare
 
1 - 3 of 3 Posts
Top